# SDR ASOA201101064

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,911 hours, 27,372 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 2116746
- Part serial: 57C0029
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ACFT FAILED TO PRESSURIZE. CABIN WAS CLIMBING AT SAME RATE AS ACFT.   WE GOT CABIN ALT CAUTION .  RAN QRH.  PRESSURIZATION DID NOT RESPOND IN MANUAL MODE.  ACFT DELTA P WAS AT ZERO.  RETURNED TO LAND.   ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  REMOVED AND REPLACED PRESSURE CONTROL PANEL , OP CHECKS GOOD IAW AMM 21-31-10.  NO FURTHER DEFECTS, ACFT PRESSURIZED NUMEROUS TIMES WITH APU AND ENGINE BLEEDS.
